It is currently Mon Aug 21, 2017 11:30 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri Sep 23, 2011 2:58 pm 
Offline
New Poster
New Poster

Joined: Fri Sep 23, 2011 2:46 pm
Posts: 1
Hello everyone. I'm new to this forum and new to Suboxone as of 1pm today. I have never felt like I needed to talk to anyone or needed anyone's help until about 2 weeks ago when I tried to get of hydrocodone. I was on it for about 1.5 years after multiple kidney stone operations and found it to be a nice settle high which got to the point of me getting through my days. After visiting a great Dr. who specializes in this medicine he gave me a prescription and as of today I took it. After the first hour on it everything except the star bursts in my head have gone away. I would call it a miracle but only took 4mg. I'm debating to take the 8mg to see if it gets rid of that.

By the way I am a 40 year old male married with kids and have never really had an addiction before that is why I was so against everything. I must confess I have been reading so many posts about what everyone has and is going through and after the way I have felt over the last few weeks on deciding how I will beat this I must say each and everyone of you on here are my hero's. All of your honesty and information gave me the courage to try and fight this addiction. I do have so many more questions and I will search all of your posts that you have written to see if they can help. I am scared of the weight gain as I am a bigger guy of 6 ft and 240lbs.

Thanks to all who have helped again and good luck in your journey and I hope once I become more informed on what this miracle drug has done for me I can help others as you have helped me.

Thanks

K


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 23, 2011 3:24 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Special K, Mr. K, K-dude, the K meister, O K....

Welcome to the forum!!!

Congratulations on fighting your opiate addiction!! Suboxone is a great tool to help you do that, but I'm going to recommend you see an addiction counselor too. You have more than likely developed some addictive behaviors over the last year and a half and you're gonna want to address those.

If I were you, I wouldn't take the other 8mg quite yet. If you feel you need to take more Suboxone, take another 4mg. That's just my opinion.

What's this StarBursts in your head......is it your vision, are you seeing stars??? That could mean low blood pressure?? Do you see stars when you stand up quickly??? That's most likely low blood pressure.

I wouldn't worry too much about the weight gain, weight gain is not a common side effect.....as far as I know. Sure, a few members have experienced it, but it doesn't seem all that common.

BTW, if you don't find the info you need while searching around the site, feel free to ask any questions you have right here, in your very own thread!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group